MathSciNet Relay Station
MathSciNet bibliographic data
MR1706176 (2000d:34182) 34L40 (34B24 34E05 76B65)
Boyd, John P.; Natarov, Andrei A Sturm-Liouville eigenproblem of the fourth kind: a critical latitude with equatorial trapping. Stud. Appl. Math. 101 (1998), no. 4, 433–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement